# SDR MALA954282

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elev Trim Servo
- Part number: 7003032612
- Condition: Failed
- Location: Elev Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3109 - DURING THE PREFLIGHT IN MSP, THE CREW NOTED THAT THE ELEVATOR TRIM DOESN'T ALWAYS RELEASE WHEN THE AUTO PILOT IS DISENGAGED.  MAINTENANCE REPLACED THE ELEVATOR TRIM SERVO ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (Z)
